# SDR QXEA2015041600198

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK HAS  CORROSION.  5 EA MOUNTING PLATES REMOVED FROM SEAT TRACK NR 3 IAW SRM 51-42-05, STEP 4C.  INSTALLED 5 EA MOUNTING PLATES TO SEAT TRACK NR 3 REF SRM 51-40-15, STEPS F-J AND SRM 51-42-05 STEPS B-D. SEAT TRACK 3, PN 85338261-101. REMOVED IAW SRM 51-42-05, STEP 4C & 51-40-07.  INSTALLED NR 3 SEAT TRACK.  REF SRM 51-42-05, STEP 5 AND SRM 51-40-15, STEPS 6B-6J.  SEAT TRACK NR 3, PN 85338261-101, LOCATED & DRILL IAW SRM 51-40-07, DWG 85338251, REV -A 98/11/02, DWG 8Z4637 MARCH/7/2011.  JOINT PLATE, PN 85361584-113. REMOVED IAW SRM 51-42-05, STEP 4C.  JOINT PLATE INSTALLED IAW SRM 51-42-05, 51-40-15, DWG 8Z4637, REV G 3/7/2011.  LOCATED AND DRILLED 3 EA DADO ATTACH ANGLES ON SEAT TRACK 3, REF SRM 51-40-07, STEP 5Q-5C.  REMOVED 3 EA DADO PANEL ATTACH ANGLES FROM SEAT TRACK NR 3.  INSTALLED 3 EA DADO PANEL ATTACH ANGLES ON SEAT TRACK NR 3, REF SRM 51-42-05, STEPS B-D AND SRM 51-42-45, STEPS E-G.
